# SDR DALA2021050402542

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 50,309 hours, 26,302 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Proximity Sensor
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 - GEAR HANDLE DIFFICULT TO MOVE TO THE UP POSITION AFTER TAKEOFF. CORRECTIVE ACTION: CHECKED PROX SENSORS RESISTANCE. FOUND 20GA OUT OF LIMITS. ADJUSTED PER A319 AMM. ADJUSTED 24GA & 25GA TO WITHIN LIMITS PER A319 AMM 32-31. CYCLED LANDING GEAR & PERFORMED OPS CHECK OF RETRACTION INHIBITION BAULK PER A319 AMM 32-31. NO FAULTS FOUND. LANDING GEAR HANDLE OK. (6308044)
